# SDR SWIA201334716

- Difficulty date: September 10, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 43,082 hours, 58,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS DO NOT ILLUMINATE.  FLT#6340 REPLACED AFT ELBP, PN D366-04-001, SN ON 710, SN OFF 397.
